I have been experiencing bouts of crying and tears and my husband seems to think im experiencing it more often maybe due to the medication I’m taking... I’ve been on it for two weeks. I can’t wait to see my therapist tomorrow. I feel like each day I’m hanging on for dear life. I want to be happy and live and laugh and stop feeling this way. All day when I’m not at work (where I focus my mind on work because there’s people around and I have to pretend I’m feeling good) I think I want to feel better... I can’t wait to feel better. I know The medication is supposed to take 4-6 weeks... how did you cope with this!
Depression/sadness getting worse - Anxiety and Depre...
Anxiety and Depression Support
I just went through a rough stretch a few months ago when my doc switched meds. The new med finally kicked in after 6 or 8 weeks, and things are much better. Be sure to let your doc know how you're feeling right now.
It absolutely could be the medicine...some make things worse. I always loved reading the medication I was taking for anxiety could cause....well...anxiety. One of the most severe side effects I've gotten was pure anger out of nowhere. I hated being who I was...and we discontinued the medication promptly. I'm extremely sorry to hear you're struggling and just merely want to feel better. If you've been taking it three weeks (I would say this is a bare minimum to meet the standards of "trying it"), you may want to call your doctor to explain the side effects. Rereading your post, you say you've taken it for two weeks and even then I think it's still worth calling to ask whether this is a normal side effect and whether it will subside with continued use. I am glad to hear your husband is involved and concerned, it's nice to have support at home. Please try to remain hopeful knowing a lot of medication is so hit or miss. Some works, some doesn't, some works for only so long, and some works for a long time. You will feel better eventually. In the mean time, if you're up for it, you may want to try mindfulness and meditation to relax your nerves. There are many videos on YouTube and literally hundreds of apps that can help guide you with a soothing kind voice....and some are very particular for specific instances...self-love, anxiety, panic, depression, and so on. I hope you feel better and are able to get some answers.
It could be the meds. Talk to your doctor. But it can take a bit to work. Keep busy. Force yourself to do things. Write in a journal. Feel better.
Am sorry to hear what you are going through. I know this is hard and you want you life back like it use to be. I pray and hope the medication will kick in and make you rather feel better. Because its new to your system it may make you feel that way sometimes. Hopefully by the time you see your therapist something good will come out of it. For the mean time try and focus on things that makes you happy and relax. Do some deep breathing exercise to relaxes you. Keep tell yourself that things will get better. I know God will see you through this. You can listen to inspirational or motivational messages and songs. I visit site for resources that are very helpful to me. You can try it sometime. bit.ly/2mFxWoz